# SDR AALA202110151717

- Difficulty date: October 3, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-231
- Aircraft serial: 1447
- Aircraft time: 66,781 hours, 25,342 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Contaminated
- Location: Apu Engine
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER APU AND ENGINE START SLIGHT OIL ODOR THAT CLEARED AFTER A FEW MINUTES.  ODOR RETURNED AT TOP OF DESCENT AND THEN CLEARED AGAIN. **SUPPLEMENTAL REPORT FOR AALA202110061717: COMPLETED APU LOAD COMPRESSOR CLEANING IAW AMM 49-20-00-100-004-A AND DECONTAMINATION TASK CARD 26L00021004, APU SMOKE AND ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021002, INITIAL TROUBLE SHOOTING TASK CARD 26L00021001. NO ODOR DETECTED. A FOLLOW UP INSPECTION OF THE APU BAY, APU BAY DOORS AND FUSELAGE EXTERIOR FOR LEAKS WAS ACCOMPLISHED WITH NO LEAKS NOTED.
